# SDR ASOA06313

- Difficulty date: March 1, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N642AS
- Make and model: Aerosp ATR72
- Aircraft serial: 395
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FLOORBEAM 36 WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REPAIRED FLOORBEAM 36 IAW EO.  (K)
